# SDR CA111006004

- Difficulty date: October 5, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Propeller: Hamstd 14SF23
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 7826691
- Condition: Sheared
- Location: Propeller Hub
- Component: Hub, Hamstd, 8023961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF THE PROPELLER HUB ON THE NR 1 ENGINE, WHILE PREFORMING THE FINAL TORQUE OF THE ATTACHMENT BOLTS, BOLT NR 7 SHEARED OFF AT THE THREADS.  PN OF THE BOLT IS 782669-1.  THE TORQUE ACHIEVED WAS LESS THAN 130 FOOT POUNDS REQUIRED.
